Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 36, NWS Albuquerque, NM

October 31, 2013

NWS Albuquerque, NM issued this wind advisory at Oct 31, 2013, 4:59 AM MDT. It took effect at Oct 31, 2013, 11:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 4:59 AM MDT (10:59 UTC)
In effect from
Oct 31, 2013, 11:00 AM MDT
Expired
Oct 31, 2013, 7:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS75 KABQ 311059
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 AM MDT THU OCT 31 2013

...POCKETS OF STRONG WINDS TODAY PORTIONS OF CENTRAL AND SOUTH
CENTRAL HIGHLANDS...

.STRONG WINDS ALOFT WILL TRANSLATE TO A GOOD DEGREE DOWN TO THE
SURFACE TODAY...ESPECIALLY AS DAYTIME HEATING INCREASES. THIS WILL
RESULT IN AREAS OF STRONG WEST TO NORTHWEST SURFACE WINDS.

NMZ523-526-539-312200-
/O.NEW.KABQ.WI.Y.0036.131031T1700Z-131101T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
459 AM MDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING. 

* LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND
  EASTERN LINCOLN COUNTY. 

* WINDS...WEST TO NORTHWEST INCREASING TO 25 TO JUST OVER 35 MPH
  SUSTAINED...WITH GUSTS BETWEEN 40 AND 50 MPH. 

* TIMING...STRONGEST WIND SPEEDS MOST LIKELY BETWEEN 1 PM AND 6 PM
  MDT TODAY.

* VISIBILITY...BRIEF REDUCTIONS DOWN TO BETWEEN 3 AND 5 MILES AT
  TIMES DUE TO BLOWING DUST.

* LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR 
  HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY 
  BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
2 follow-up statements
534 
WWUS75 KABQ 312117
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT THU OCT 31 2013

...STRONG WINDS CONTINUE ACROSS PORTIONS OF CENTRAL NEW MEXICO...

.STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING ACROSS
THE CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND EASTERN
LINCOLN COUNTY. GUSTS NEAR 50 MPH WILL BE POSSIBLE. WINDS WILL
DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING.

NMZ523-526-539-010100-
/O.CON.KABQ.WI.Y.0036.000000T0000Z-131101T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
317 PM MDT THU OCT 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND 
  EASTERN LINCOLN COUNTY. 

* WINDS...NORTHWEST 25 TO 35 MPH SUSTAINED...WITH GUSTS BETWEEN 40
  AND 50 MPH.

* TIMING...THE STRONGEST WINDS WILL CONTINUE THROUGH SUNSET BEFORE
  SLOWING DECREASING. 

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST.

* LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR 
  HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY 
  BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
823 
WWUS75 KABQ 010053
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
653 PM MDT THU OCT 31 2013

NMZ523-526-539-010200-
/O.EXP.KABQ.WI.Y.0036.000000T0000Z-131101T0100Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
653 PM MDT THU OCT 31 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

WINDS ARE BEGINNING TO SUBSIDE AT MOST LOCATIONS WITHIN THE
ADVISORY AREA. SOME OCCASIONAL GUSTS TO 40 TO 45 MPH MAY OCCUR
THROUGH THE NEXT HOUR OR TWO...BUT OVERALL WINDS ARE EXPECTED TO
CONTINUE DECREASING BELOW HAZARDOUS SPEEDS. THUS...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

52

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 31, 3:41 AM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 31, 3:41 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 AM MDT THU OCT 31 2013

.DISCUSSION...
CURRENTLY...HIGH AMPLITUDE TROUGH EXTENDING FROM SOUTHERN MANITOBA
IN TH CANADIAN PRAIRIES SOUTHWARD TO THE TEXAS PANHANDLE. WITH
OVERNIGHT THUNDERSTORMS FIRING ALONG THE TROUGH AXIS...THESE HAVE
JUST MOVED OUT OF NORTHEAST NEW MEXICO INTO THE TEXAS PANHANDLE AS
THE ASSOCIATED WINTER STORM SYSTEM WINDS DOWN OVER THE STATE.
ASSOCIATED COLD FRONT IN THE WAKE OF THE TROUGH HAS PENETRATED
NORTHEAST NEW MEXICO...AND LIES ROUGHLY FROM TAOS TO TUCUMCARI.
MUCH COOLER TEMPERATURES OVERNIGHT WITH COLDER AIR IN PLACE.

MODELS...FIRST HALLOWEEN RUNS HAVE BACKED AWAY FROM SCARY AND
CHILLING DISCORD INTO SOMETHING CLOSER TO A COHERENT STORY WITH
THE 00Z RUNS...WITH DIFFERENCE SPLITTING SMOOTHING OUT THE
VARIANCE IN THE OUTER PERIODS. THIS MAY NOT CARRY OVER INTO
FUTURE RUNS...BUT WILL ENJOY THE CONSENSUS THIS ROUND WHILE WE
CAN. PLAUSIBLE CONSENSUS FOR NOW SWEEPS HIGH AMPLITUDE TROUGH
EASTWARD TO THE MISSISSIPPI RIVER VALLEY BY LATE THIS
AFTERNOON...AS SHORTWAVE FROM WESTERN WYOMING TO LOS ANGELES WILL
SWEEP SOUTH AND EAST INTO NEW MEXICO BY LATE TONIGHT. AS SHORTWAVE
MOVES THROUGH...NORTHWEST FLOW WILL PICK UP ACROSS NEW
MEXICO...WITH MOST TURBULENT FLOW CLIPPING THE NORTHEAST CORNER OF
THE STATE. PINCHED RIDGE WILL ATTEMPT TO BUILD OUT OF NORTHERN
MEXICO ACROSS ARIZONA FRIDAY NIGHT...AND THIS FEATURE WILL MAKE A
QUICK SHIFT EAST ACROSS NEW MEXICO ON SATURDAY. UPSTREAM CLOSED
LOW OFF THE NORTHERN BAJA CALIFORNIA COASTLINE WILL OPEN TO A WAVE
LATE SATURDAY...AND MOVE ONSHORE SATURDAY NIGHT. FLOW ACROSS NEW
MEXICO WILL BACK RAPIDLY TO SOUTHWEST SUNDAY MORNING...AS PASSING
WAVE PHASES WITH BROADER TROUGH CIRCULATION AND STRENGTHENS
WIDESPREAD ROUND BOTTOM TROUGH OVER THE WESTERN U.S. BY SUNDAY
NIGHT. AXIS WILL DIG SOUTH TO NORTHERN ARIZONA...AND ENCROACH ON
WESTERN NEW MEXICO BY TUESDAY MORNING. TROUGH WILL MAKE SLOW BUT
STEADY SWEEP EASTWARD ACROSS THE STATE THROUGH MIDWEEK. AS TROUGH
MOVES THROUGH...FLOW ALOFT SHIFTING BACK TO THE NORTHWEST ON
THURSDAY...WITH SPEEDS SLACKENING AND FLOW BACKING TO ZONAL BY THE
END OF THE WORK WEEK.

FOR TODAY...LAST OF THE SHOWERS CLEARING OUT OF NORTHEAST NEW
MEXICO THROUGH THE MORNING...AS SHORTWAVE APPROACHES THE STATE
FROM THE NORTH AND WEST. LOW LEVEL NORTHWEST WINDS WILL PUSH UP
TOWARD ADVISORY THRESHOLDS FOR THE CENTRAL MOUNTAIN CHAIN
SUMMITS...EASTERN SLOPES...AND EASTERN PLAINS IN AREA OF LOCALLY
TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE DOME IN
NEVADA...AND SURFACE LOW IN THE CENTRAL PLAINS. AS SHOWERS
CLEAR...TEMPERATURES WILL STILL RUN 8 TO 15 DEGREES BELOW NORMAL
CENTRAL AND WEST...AND 3 TO 8 DEGREES BELOW NORMAL IN THE EAST.
HALLOWEEN TRICKSTERS WILL GET ANOTHER CHILLY TREAT OVERNIGHT UNDER
CLEAR SKIES.

FOR FRIDAY...NORTHWEST FLOW WELL ESTABLISHED ONCE AGAIN AS
SHORTWAVE MOVES THROUGH EARLY IN THE MORNING AND LIES FROM THE
NORTH TEXAS PANHANDLE TO THE NEW MEXICO BOOT HEEL BY EARLY
AFTERNOON. SLACKENING SURFACE PRESSURE GRADIENT WILL EASE UP ON
THE WIND SPEEDS...WITH LOW LEVEL WINDS PICKING UP A STRONGER
NORTHERLY COMPONENT. WITH LITTLE ADVECTIVE HELP...TEMPERATURES
WILL MAKE ONLY A SLOW START AT WARMING UP...REMAINING 3 TO 8
DEGREES BELOW NORMAL ACROSS THE STATE.

FOR SATURDAY...RIDGE BUILDING WEST OF NEW MEXICO WILL MAKE A QUICK
PLAY OVER THE STATE FOR SATURDAY BEFORE COLLAPSING EASTWARD BY
LATE SATURDAY AFTERNOON. WARM UP UNDER THE RIDGE WILL PUSH
TEMPERATURES BACK UP TO EARLY NOVEMBER NORMALS...AND PERHAPS A
DEGREE OR TWO ABOVE. LOW LEVEL WINDS WILL SHIFT AROUND TO THE
SOUTH IN RETURN FLOW ON WEST SIDE OF HIGH PRESSURE DOME OVER SOUTH
TEXAS. SOME SOUTHWEST BREEZES POSSIBLE OVER THE NORTHEAST PLAINS
ON SATURDAY AFTERNOON.

FOR SUNDAY...RIDGE BREAKING DOWN INTO A BROAD TROUGH DIGGING INTO
THE WESTERN U.S. AND SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO.
SOUTHWEST FLOW ALOFT AND AT THE SURFACE WILL HELP TUG MOISTURE OUT
OF CHIHUAHUA AND CHANNEL IT INTO SOUTHEAST NEW MEXICO...WITH
SPOTTY SHOWER COVERAGE POSSIBLE MAINLY SOUTH OF A LINE FROM
SOCORRO TO CLOVIS SUNDAY AFTERNOON. SOUTHWEST WIND SPEEDS NOTCHING
UPWARD FOR A GENERALLY BREEZIER ENDING TO THE WEEKEND.
TEMPERATURES REMAINING STEADY NEAR NORMAL FOR THE DAY.

OUTLOOK...MONDAY THROUGH WEDNESDAY...STRONG COOLING TREND WILL
WORK TEMPERATURES BACK TO DOUBLE DIGITS BELOW NORMAL BY WEDNESDAY
IN AN UNSETTLED START TO THE WORK WEEK. BROAD BOTTOMED WESTERN
TROUGH ON MONDAY WILL SHARPEN AND PENETRATE INTO THE FOUR CORNERS
ON TUESDAY...AS COLD FRONT PLUNGES SOUTHWARD INTO THE NORTHEAST
HIGHLANDS AND PLAINS. SYSTEM WILL TRANSLATE EASTWARD ON WEDNESDAY
LEAVING NEW MEXICO UNDER A COOL AIR MASS AND NORTHWEST FLOW ALOFT
AND AT THE SURFACE. WESTERN SHOWER COVERAGE MONDAY WILL EXPAND
STEADILY ACROSS THE STATE THROUGH TUESDAY NIGHT...AND REMAIN
WIDESPREAD THROUGH WEDNESDAY. SUMMIT SNOWS MONDAY DAYTIME WILL
EXPAND TO LOWER SLOPES AND HIGHER ELEVATION VALLEYS NORTH AND WEST
MONDAY NIGHT...WITH BROAD COVERAGE DOWN TO INTERSTATE 40 TUESDAY
NIGHT...AND FURTHER SOUTH ALONG THE HIGH COUNTRY AND SLOPES.
WIDESPREAD SNOW SHOWERS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT
AS SNOW LEVELS FALL TO THE DECK.

SHY

&&

.FIRE WEATHER...
ANOTHER BRISK WIND DAY TODAY ACROSS PORTIONS OF CENTRAL AND SOUTH
CENTRAL NM...MOST LIKELY MAXIMIZED NEAR AND UP TO 75 OR 100 MILES E
OF THE SANDIA AND MANZANO MTNS. SOME MOUNTAIN WAVE ACTION ALONG AND
TO THE EAST OF THE CENTRAL MOUNTAINS THIS MORN...LEADING TO SOME
VERY LOCALIZED STRONG WINDS E OF THE CENTRAL AND S CENTRAL MTNS.
STILL MAY BE AN HOUR OR AT MOST TWO OF LOCALIZED CRITICAL FIRE
WEATHER CONDITIONS THIS AFTN BETWEEN CLINES CORNERS AND SANTA ROSA.
IT REMAINS TOO SMALL AN AREA AND TOO SHORT A DURATION TO WARRANT A
WARNING ISSUANCE. SOME BREEZINESS ALSO EXTENDING NW TO THE
FARMINGTON BLOOMFIELD AREA AND N ACROSS THE SANGRE DE CRISTOS. DRY
SLOT WILL IMPACT PORTIONS OF THE AREA...ESPECIALLY EASTERN AND
SOUTHERN AREAS. WHILE MIXING HEIGHTS STILL LOOK TO BE SIGNIFICANTLY
LOWER TODAY THAN WED...VENTILATION RATES HOWEVER WILL BE GOOD TO
VERY GOOD NEARLY ALL AREAS AS TRANSPORT WINDS TO REMAIN PRETTY
HEALTHY.

DRY N TO NW FLOW DOMINATES FRI. A STRONGER INVERSION WILL DEVELOP
DUE TO LIGHTER LOW LVL WIND SPEEDS. A FEW POCKETS OF POOR
VENTILATION EXPECTED ACROSS FAR NW AND N CENTRAL NM...OTHERWISE
AFTN VENTILATION RATES TO BE FAIR TO GOOD FOR THE MOST PART
ELSEWHERE. TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL...THOUGH
GENERALLY A BIT WARMER THAN TODAY...MAINLY CENTRAL AND W. HUMIDITY
VALUES LOOK TO BE NEAR SEASONABLE LEVELS.

WINDS ALOFT LIGHT TO MODERATE SAT...BUT WITH SOME WARMING THE
EXPECTATION IS FOR GOOD TO VERY GOOD VENTILATION MOST AREAS IN THE
AFTN. UPPER FLOW IS EXPECTED TO TURN MORE SOUTHWESTERLY. WHILE SOME
MOISTURE WILL COME UP BEHIND THE RIDGE...IT LOOKS MEAGER ENOUGH TO
KEEP MOST OF WHATEVER PCPN MAY DEVELOP TO BE HELD MAINLY SOUTH OF
FCST AREA. HUMIDITY VALUES WILL COME UP A BIT THOUGH. CRITICAL FIRE
WEATHER GROWTH CONDITIONS ARE NOT ANTICIPATED. VENTILATION LOOKS TO
INCREASE SIGNIFICANTLY ON SUN.

EARLY NEXT WEEKS WEATHER STILL LOOKS TO BE PRETTY UNCERTAIN...BUT AT
LEAST ONE OR TWO EXTENDED MODELS SHOW SOME POTENTIAL OF AT LEAST
SPOTTY PCPN ACROSS SOME PARTS OF THE FCST AREA. GFS MODEL IS STILL
DRIER WITH THE APPROACH AND PASSAGE OF A PACIFIC MID AND UPPER
TROUGH. SHOULD ALSO BRING ANOTHER INCREASE IN WINDS. THE ECMWF IS
SLOWER TO PUSH THE TROUGH ACROSS THE INTERMOUNTAIN WEST THUS
ACCESSING MOISTURE FOR PRECIPITATION MORE EFFICIENTLY. SO CONFIDENCE
NOT VERY HIGH FOR FIRST HALF OF NEXT WEEK.

43

&&

.AVIATION...
06Z TAF CYCLE
COLD FRONT AND ASSOCIATED WIND SHIFT THROUGH AREA TAF SITES WITH A
MODERATE WNW FLOW IN THE LOW LEVELS OF THE ATMOSPHERE BEHIND IT.
SHOWERS ACROSS THE NORTH NEAR KSAF AND KLVS ARE DISSIPATING.
MOUNTAIN OBSCURATION NEAR KSAF AND KLVS IS LIKELY TO PERSIST
THROUGH THE EARLY MORNING HOURS. GUSTY NW WINDS FORECAST TO KICK-
UP BY LATE MORNING AND PEAK MID TO LATE AFTERNOON WITH DAYTIME
HEATING...WITH THE STRONGEST WINDS FORECAST AT KLVS AND KSAF WHERE
GUSTS TO BETWEEN 26-30KTS WILL BE COMMON. OTHERWISE...VFR
CONDITIONS FORECAST TO PERSIST THROUGH THE TAF PERIOD.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  28  57  28 /   0   0   0   0
DULCE...........................  47  19  53  21 /  10   0   0   0
CUBA............................  47  23  53  25 /   5   0   0   0
GALLUP..........................  53  21  58  19 /   0   0   0   0
EL MORRO........................  49  20  54  19 /   0   0   0   0
GRANTS..........................  54  22  57  21 /   0   0   0   0
QUEMADO.........................  52  25  57  24 /   0   0   0   0
GLENWOOD........................  61  27  67  26 /   0   0   0   0
CHAMA...........................  46  18  50  20 /  10   0   0   0
LOS ALAMOS......................  50  30  53  33 /   5   0   0   0
PECOS...........................  48  29  53  29 /   5   0   0   0
CERRO/QUESTA....................  46  19  49  21 /  20   0   0   0
RED RIVER.......................  40  20  45  20 /  30   5   0   0
ANGEL FIRE......................  45  16  49  16 /  30   0   0   0
TAOS............................  49  20  52  21 /  10   0   0   0
MORA............................  49  25  53  23 /  10   0   0   0
ESPANOLA........................  54  29  57  30 /  10   0   0   0
SANTA FE........................  51  28  54  29 /  10   0   0   0
SANTA FE AIRPORT................  54  29  57  30 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  55  35  59  37 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  57  37  61  36 /   0   0   0   0
ALBUQUERQUE VALLEY..............  58  34  61  32 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  57  34  60  34 /   0   0   0   0
LOS LUNAS.......................  60  31  63  30 /   0   0   0   0
RIO RANCHO......................  56  34  59  34 /   0   0   0   0
SOCORRO.........................  63  35  65  35 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  52  30  56  33 /   0   0   0   0
TIJERAS.........................  54  32  58  34 /   0   0   0   0
MORIARTY/ESTANCIA...............  53  26  57  25 /   0   0   0   0
CLINES CORNERS..................  52  29  56  30 /   0   0   0   0
GRAN QUIVIRA....................  54  33  57  33 /   0   0   0   0
CARRIZOZO.......................  57  35  60  33 /   0   0   0   0
RUIDOSO.........................  53  37  56  32 /   0   0   0   0
CAPULIN.........................  54  28  54  28 /  20   0   0   0
RATON...........................  58  27  57  26 /  10   0   0   0
SPRINGER........................  58  28  58  25 /  10   0   0   0
LAS VEGAS.......................  55  29  57  28 /   5   0   0   0
CLAYTON.........................  62  34  61  33 /  10   0   0   0
ROY.............................  59  34  59  31 /   5   0   0   0
CONCHAS.........................  64  36  64  35 /   0   0   0   0
SANTA ROSA......................  64  35  63  33 /   0   0   0   0
TUCUMCARI.......................  66  36  65  34 /   0   0   0   0
CLOVIS..........................  64  36  64  36 /   0   0   0   0
PORTALES........................  65  36  65  34 /   0   0   0   0
FORT SUMNER.....................  66  38  65  36 /   0   0   0   0
ROSWELL.........................  72  40  70  36 /   0   0   0   0
PICACHO.........................  63  37  65  35 /   0   0   0   0
ELK.............................  59  39  62  34 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ523-526-539.

&&

SHY
Hazardous weather outlook, Oct 30, 5:41 AM MDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MDT WED OCT 30 2013

NMZ501>540-311200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 AM MDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SNOW DEVELOPING ACROSS THE SAN JUAN MOUNTAINS NEAR THE COLORADO
BORDER TODAY WILL EXPAND TO THE SUMMITS AND HIGHER SLOPES OF THE
CONTINENTAL DIVIDE...JEMEZ MOUNTAINS...SANGRE DE CRISTO
MOUNTAINS...AND THE SUMMITS OF THE CENTRAL MOUNTAIN CHAIN.
MODERATE ACCUMULATING SNOWFALL OVER SUMMITS AND HIGHER SLOPES BY
LATE THIS AFTERNOON MAY IMPEDE TRAVEL ON ROADS THROUGH THE HIGH
COUNTRY. IN ADDITION...GUSTY AFTERNOON WINDS WILL DEVELOP OVER THE
SOUTH CENTRAL MOUNTAINS BY EARLY THIS AFTERNOON. WINDS WILL REMAIN
GUSTY THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:25 PM MDTWinter Weather AdvisoryABQ10 hr

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.